Alert archive / New Jersey / Areal Flood Warnings in 2018

Areal Flood Warning 37, NWS Philadelphia/Mount Holly

June 11, 2018Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 11, 2018, 12:03 AM EDT for Ocean County, New Jersey. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2018, 12:03 AM EDT (04:03 UTC)
Expired
Jun 11, 2018, 6:49 AM EDT
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 20 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 4.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1992 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

158 
WGUS41 KPHI 110403
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1203 AM EDT MON JUN 11 2018

NJC029-110800-
/O.NEW.KPHI.FA.W.0037.180611T0403Z-180611T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-
1203 AM EDT MON JUN 11 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Central Ocean County in southern New Jersey...

* Until 400 AM EDT.

* At 1202 AM EDT, Doppler radar indicated heavy rain that will cause 
  flooding. Up to one inch of rain has already fallen with 
  additional one to three inches over the next couple of hours.

* Some locations that could experience flooding include...
  Toms River, Barnegat, Beachwood, Seaside Heights, Lakehurst,
  Mantoloking, Dover Beaches North, Holiday City South, Pleasant
  Plains, Dover Beaches South, Holiday City-Berkeley, Bamber Lake,
  Cedar Glen Lakes, Whiting, Brookville, Pine Ridge At Crestwood,
  Leisure Village West-Pine Lake Park, Leisure Village East, Cedar
  Glen West and Leisure Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3997 7404 3974 7410 3976 7438 4003 7452
      4004 7403

$$

Robertson
4 follow-up statements
646 
WGUS81 KPHI 110600
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
200 AM EDT MON JUN 11 2018

NJC029-110800-
/O.CON.KPHI.FA.W.0037.000000T0000Z-180611T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-
200 AM EDT MON JUN 11 2018

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR CENTRAL
OCEAN COUNTY...

At 159 AM EDT, Doppler radar indicated an area of very heavy 
rainfall across the warned area. Up to two inches of rain have 
already fallen. An additional 1 to 2 inches of rain is likely. Parts 
of Ocean County remain under a Flash Flood Warning.

Some locations that could experience flooding include...
Toms River, Barnegat, Beachwood, Seaside Heights, Lakehurst,
Mantoloking, Dover Beaches North, Holiday City South, Pleasant
Plains, Dover Beaches South, Holiday City-Berkeley, Bamber Lake,
Cedar Glen Lakes, Whiting, Brookville, Pine Ridge At Crestwood,
Leisure Village West-Pine Lake Park, Leisure Village East, Cedar Glen
West and Leisure Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3997 7404 3974 7410 3976 7438 4003 7452
      4004 7403

$$

MPS
115 
WGUS81 KPHI 110733
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
333 AM EDT MON JUN 11 2018

NJC029-110800-
/O.CON.KPHI.FA.W.0037.000000T0000Z-180611T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-
333 AM EDT MON JUN 11 2018

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR CENTRAL
OCEAN COUNTY...

At 332 AM EDT, Doppler radar indicated an area of very heavy 
rainfall across the warned area. Between two and three inches of 
rain fell, but there are some areas where up to 4 inches of rain 
fell. Although the heaviest of the rain has moved south of the 
warned area, flooding continues. Parts of Ocean County remain under 
a Flash Flood Warning as well.

Some locations that could experience flooding include...
Toms River, Beachwood, Seaside Heights, Lakehurst, Holiday
City-Berkeley, Bamber Lake, Cedar Glen Lakes, Dover Beaches North,
Whiting, Holiday City South, Pleasant Plains, Pine Ridge At
Crestwood, Dover Beaches South, Leisure Village West-Pine Lake Park,
South Toms River, Island Heights, Silver Ridge, Crestwood Village,
Gilford Park and Holiday City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3994 7405 3980 7408 3979 7409 3982 7439
      4003 7452 3999 7404

$$

MPS
745 
WGUS41 KPHI 110736
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
336 AM EDT MON JUN 11 2018

NJC029-111400-
/O.EXT.KPHI.FA.W.0037.000000T0000Z-180611T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-
336 AM EDT MON JUN 11 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Ocean County in southern New Jersey...

* Until 1000 AM EDT Monday.

* At 335 AM EDT, Doppler radar indicated very heavy rainfall fell 
  across the warned area. Between two and three inches of rain fell, 
  but there are some areas where up to 4 inches of rain fell. 
  Although the heaviest of the rain has moved south of the warned 
  area, flooding continues. Parts of Ocean County remain under a 
  Flash Flood Warning as well.

* Some locations that could experience flooding include...
  Toms River, Beachwood, Seaside Heights, Lakehurst, Holiday
  City-Berkeley, Bamber Lake, Cedar Glen Lakes, Dover Beaches North,
  Whiting, Holiday City South, Pleasant Plains, Pine Ridge At
  Crestwood, Dover Beaches South, Leisure Village West-Pine Lake
  Park, South Toms River, Island Heights, Silver Ridge, Crestwood
  Village, Gilford Park and Holiday City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3994 7405 3980 7408 3979 7409 3982 7439
      4003 7452 3999 7404

$$

MPS
904 
WGUS81 KPHI 111049
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
649 AM EDT MON JUN 11 2018

NJC029-111059-
/O.CAN.KPHI.FA.W.0037.000000T0000Z-180611T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-
649 AM EDT MON JUN 11 2018

...THE FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL OCEAN COUNTY...

The heavy rain has ended, and flooding is no longer expected to pose
a threat.

LAT...LON 3994 7405 3980 7408 3979 7409 3982 7439
      4003 7452 3999 7404

$$

MPS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 10, 10:58 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 10, 10:58 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1058 PM EDT Sun Jun 10 2018

.SYNOPSIS...
A stationary boundary will remain south of our area through Tuesday.
Meanwhile, high pressure over eastern Canada will build southward
into the Mid Atlantic states on Monday, moving offshore through
Tuesday. A cold front will cross the region on Wednesday, followed
by high pressure for Thursday. Another low pressure system may
affect the region on Friday, then high pressure returns for the
weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
1100 pm update: Latest high-resolution guidance is in quite
reasonable agreement regarding the heavy rain setup tonight.
Latest HRRR, 00Z NAM Nest, and recent WRF simulations all
indicate a corridor of 2-5 inch rainfall from near Pottsville to
Trenton to perhaps as far east as Belmar (within about 30 miles
either side of this corridor), including the northern portions
of the Philadelphia metro, in a corridor of very strong 850-mb
convergence. This corridor moves very little during the next six
hours, and with sustained moisture convergence along this
elevated boundary, persistent moderate to heavy rain will occur.
Rainfall rates are generally 0.5-1 inch(es) per hour with the
strongest precipitation, and over a 3-6 hour period, this will
cause areal flooding. Flood warnings are already in effect in
this corridor. Beyond about 09Z, the upper-level jet streak
slowly diminishes and a strong vort max in proximity to the area
now will begin progressing offshore. However, until then, there
is little reason to suspect this band of heavy rain will move
much nor diminish.

Meanwhile, will be watching upstream for convection potentially
moving back into Delmarva late tonight. For now, current
forecast has this in hand, so made no additional changes at this
time.

Previous discussion...

Our region remains near the southwestern periphery of an upper-level
trough. There continues to be several short waves embedded in the
flow around this feature and also from the Midwest area. Some of
these are remnant MCV's from previous days convection well to our
west. One of these is moving across the area this afternoon, and
with a surface front draped/stalled just to our south there is a dew
point gradient from south to north.

The pattern regime resembles that of an overrunning one, with some
warm air advection from the west-southwest up and over the surface
front. The aforementioned remnant MCV from yesterday will continue
to slide across the area into this evening with an area of enhanced
lift. There is also some upper-level divergence assisting the lift.
The instability is farther south, therefore any thunder is expected
to be confined mostly to Delmarva. The amount of instability is less
compared to yesterday, therefore the intensity of the cores are
anticipated to be on the weaker side overall but a few thunderstorms
should occur. If a more robust storm from the west is able to make
it to the eastern Maryland Shore counties through early this
evening, then locally strong downburst wind gusts are possible. In
addition, convective elements may slow as they encounter the surface
boundary introducing more of a locally heavy rain/flood threat.

Yet another short wave arrives during the course of tonight along
with weak surface low pressure and these features are forecast to
maintain ample lift north of the stalled frontal zone. As high
moisture content air tries to advect northward some ahead of these
features, some areas of heavy rain should occur. As one goes north
though, more of a stratiform rain may result with reduced rainfall
rates. Given the model guidance, opted to maintain the flash flood
watch as is for now. It is possible for some spots of enhanced
rainfall and if this falls in a short enough period of time, local
flash flooding can result especially in urban areas. Lastly, some
fog is hugging the Delaware Beaches toward coastal Cape May County.
This should continue into this evening, then dissipate as rain
occurs. The hourly temperature, dew point, wind and PoP grids were
adjusted initially based on the latest observations/radar trends,
then a multi-model blend was utilized. Low temperatures are a blend
of guidance and continuity.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
An upper-level trough amplifies as it swings across the Northeast
and Mid-Atlantic Monday, and a weak surface low along a stalled
frontal zones is forecast to move out to sea. As this occurs, a
ridge builds across portions of the Great Lakes region, which puts
surface high pressure to its east. It is this high pressure system
that is forecast to build southward some and more into our area
during Monday. This along with the main energy shifting offshore
will allow for drying to work in from north to south. The Delmarva
area though may hang onto the cloud cover for the better part of the
day. The parade of short waves, which some are remnant MCV's, will
eventually shift farther south and east due to the amplifying trough
aloft. As a result, lingering rain across the southern half of the
area in the morning is expected to end through the afternoon.

An onshore flow will be maintained and as high pressure settles
south some during the day the pressure gradient tightens some. This
should allow for an increased breeze especially for the coastal
plain on eastward. A cooler airmass is forecast to be in place and
with the onshore flow, this will keep temperatures on the cooler
side. The highest maximum temperatures are forecast to be across the
western areas, which are farther removed from the cooler ocean
influence and where some earlier clearing should take place.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Monday night through Tuesday...High pressure continues to build down
into the region Monday night before moving offshore on Tuesday.
Easterly winds on Monday night into Tuesday will turn more to the
southeast and then south by late Tuesday, while upper level winds
will be more to the west and southwest bringing in warmer air.
Monday night will be mostly clear and winds should be pretty light.
With temps during the daytime not getting all that warm, we will
certainly feel the cold in the air through Monday night. Overnight
lows will drop in the low to mid 50s along the I-95 corridor and
points south and east with upper 40s to around 50 expected to the
the north and west. Tuesday should be a nice day across the region
with mostly sunny skies. temperatures on Tuesday will also be around
5 to 10 degrees warmer than Monday with highs back into the mid 70s
across the region, although areas along the immediate coast may
remain in the upper 60s.

Wednesday...The stalled surface boundary to the south of our region
will start to push northward on Wednesday and move into our area as
a warm front. South to southwest winds across the region will allow
for warm, moist air to filter into the Mid-Atlantic region.
Temperatures will respond in kind and should be able to rise into
the low to mid 80s across much of our area. With increased moisture
and modest instability, we should see some showers and thunderstorms
develop through the day, and especially ahead of and along a cold
front moving through Wednesday night. PWATs will again be around 2
inches across the area so very heavy rainfall can be expected with
any storms that develop.

Thursday...The cold front should be well offshore by Thursday
morning and we should see conditions dry out a bit through the day.
The air behind the front isn't really all that much cooler so highs
are expected to be fairly similar to those on Wednesday, just with
less moisture around. Overall, Thursday should be fairly nice
and quiet day across our area.

Thursday night through Friday...An upper level trough starts to sink
down into the area late Thursday through Friday. A few showers and
thunderstorms may develop as the trough pushes through the region.
Temperatures may be a bit tricky as there is cooler air that drops
southward into the region so highs may occur a little earlier in the
day. Expect highs to reach into the upper 70s to lower 80s but if
the trough is a bit more progressive, we may cool off a bit faster
and remain in the 70s. Any lingering precipitation should clear out
by Friday evening and we should start to dry out as we head into the
weekend.

Saturday... Temps will warm but with an easterly flow across the
region, we should remain cooler with partly to mostly sunny and
highs only reaching into the the 70s across most of the forecast
area.

Sunday...high pressure slides to the south and then east of the
region. Flow turns more to the southwest and some warmer air will
once again make its way into the region. A dry day is presently
expected across the region.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...CIGs are expected to become MVFR gradually during the
evening and then IFR later tonight, though confidence on timing
is very low. Rain will increase later this evening and
overnight, with VSBYs dropping to MVFR or worse after midnight.
East-northeast winds 5 to 15 kts. Low confidence.

Monday...Sub-VFR likely during the morning (with rain tapering
off) but improving from north to south during the afternoon
(possibly earlier at RDG/ABE/TTN). Winds east or east-northeast
5 to 15 kts with higher gusts, especially near the coast.
Moderate confidence.

OUTLOOK...

Monday night through Tuesday...Mainly VFR conditions expected. East
to southeast winds around 5 to 10 knots.

Wednesday...Mainly VFR conditions expected. Showers and thunderstorms
possible. West to southwest winds around 5 to 10 knots.

Thursday...Mainly VFR conditions expected. Northwest winds around 5
to 10 knots.

Friday...Mainly VFR conditions expected. Showers and thunderstorms
possible. Light and variable winds less than 5 knots.

&&

.MARINE...
630 pm update: Added Upper Delaware Bay to the small craft
advisory, based on fairly strong consensus of the most recent
hi-res simulations producing a 5-10 hour period of advisory-
level gusts in this area. I increased gust potential across all
waters Monday morning, where I would not be surprised to see a
few gusts reaching gale force at times.

Previous discussion...

The winds are expected to increase tonight, but especially during
Monday as a pressure gradient tightens. Some guidance suggests a
short duration of low-end gale force gusts mainly across the
southern waters Monday morning. This is less certain, therefore
maintained a Small Craft Advisory. This advisory goes into effect
overnight onward for all but upper Delaware Bay and the northernmost
Atlantic coastal water zone. Seas will respond as well, with the
bulk of the highest seas occurring during Monday. Some fog is
occurring mainly along the Atlantic coastal waters nearshore of
Delaware to Cape May County. This should improve through this
evening as rain arrives.

OUTLOOK...

Monday night through Tuesday afternoon...Small Craft Advisory will
continue through early Tuesday afternoon. Seas will remain above 5
feet, subsiding from north to south through Tuesday morning.

Tuesday afternoon through Friday...Seas may be near 5 feet along the
Delaware coastal waters but should quickly fall below 5 feet by
early Tuesday afternoon. Otherwise, expect sub- Small Craft
Advisory conditions to continue through Friday.

RIP CURRENTS...

The rip current risk into this evening may be reduced to low given
waves only at 2 feet.

For Monday, the risk for the development of dangerous rip currents
is anticipated to be moderate due to gusty onshore winds and seas
near 5 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 8 AM EDT Monday for PAZ070-071-101>104.
NJ...Flash Flood Watch until 8 AM EDT Monday for NJZ016>027.
DE...Flash Flood Watch until 8 AM EDT Monday for DEZ001>004.
MD...Flash Flood Watch until 8 AM EDT Monday for MDZ008-012-015-019-
     020.
MARINE...Small Craft Advisory from 2 AM Monday to 1 PM EDT Tuesday for
     ANZ451>455.
     Small Craft Advisory from 2 AM to noon EDT Monday for ANZ430-
     431.

&&

Synopsis...Meola
Near Term...CMS/Gorse
Short Term...Gorse
Long Term...Meola
Aviation...CMS/Meola
Marine...CMS/Gorse/Meola
Hazardous weather outlook, Jun 10, 4:02 PM EDT, 8 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
402 PM EDT Sun Jun 10 2018

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-PAZ070-071-101>104-
112015-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-
402 PM EDT Sun Jun 10 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>010-012-013-015-PAZ054-055-060>062-105-106-112015-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Carbon-Monroe-Berks-Lehigh-Northampton-Upper Bucks-
Lower Bucks-
402 PM EDT Sun Jun 10 2018

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-112015-
Eastern Monmouth-
402 PM EDT Sun Jun 10 2018

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk of rip currents.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ024>026-112015-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
402 PM EDT Sun Jun 10 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a moderate risk of rip currents.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-112015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
402 PM EDT Sun Jun 10 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jun 10, 11:17 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1117 PM EDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HEAVY RAIN       5 SE FEDERALSBURG       38.65N  75.70W
06/10/2018  M2.19 INCH       SUSSEX             DE   DEOS

            RAINFALL FROM TWO ROUNDS OF STORMS (450-510 PM AND
            900-925 PM)

&&

EVENT NUMBER PHI1800956

JRK
Local storm report, Jun 10, 11:21 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 PM EDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     FLOOD            1 SW MONTELLO           40.31N  76.05W
06/10/2018                   BERKS              PA   SOCIAL MEDIA

            FLOODING ON FRITZTOWN ROAD AND SURROUNDING STREETS IN
            SPRING TWP.

&&

EVENT NUMBER PHI1800957

CMS
Local storm report, Jun 10, 11:28 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 PM EDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     HEAVY RAIN       1 NE WARWICK TWP        40.19N  75.75W
06/10/2018  M3.42 INCH       CHESTER            PA   MESONET

            ALMOST 3 INCHES IN THE PAST 3 HOURS

1123 PM     HEAVY RAIN       2 SW CAMRU TWP          40.25N  75.98W
06/10/2018  M4.21 INCH       BERKS              PA   MESONET

            3.5 INCHES IN THE LAST 4 HOURS

&&

EVENT NUMBER PHI1800958
EVENT NUMBER PHI1800959

JRK
Local storm report, Jun 10, 11:47 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1147 PM EDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLOOD            1 N CAMRU TWP           40.28N  75.96W
06/10/2018                   BERKS              PA   911 CALL CENTER

            FLOODING NEAR INTERSECTION OF CHURCH RD AND OREGON RD
            WHERE ANGELICA CREEK PASSES THROUGH.

&&

EVENT NUMBER PHI1800960

JRK
Local storm report, Jun 10, 11:53 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1153 PM EDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     HEAVY RAIN       1 N GERMANTOWN          40.06N  75.19W
06/10/2018  M2.93 INCH       PHILADELPHIA       PA   MESONET

            NEARLY 2.5 INCHES IN THE LAST 2 HOURS

1148 PM     HEAVY RAIN       CHESTNUT HILL           40.06N  75.23W
06/10/2018  M2.96 INCH       PHILADELPHIA       PA   MESONET

            NEARLY 2.5 INCHES IN THE LAST 2 HOURS

&&

EVENT NUMBER PHI1800961
EVENT NUMBER PHI1800962

JRK
Local storm report, Jun 11, 12:03 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1203 AM EDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     FLASH FLOOD      BRECKNOCK TWP           40.23N  75.98W
06/10/2018                   BERKS              PA   SOCIAL MEDIA

            WATER RESCUE ON ALLEGHENYVILLE ROAD IN BRECKNOCK TWP.

&&

EVENT NUMBER PHI1800963

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:38 PM EDTAreal Flood WarningPHIBurlington, Camden20 hr
Jun 10, 11:33 PM EDTFlash Flood WarningPHIBurlington, Camden5 hr
Jun 11, 12:53 AM EDTFlash Flood WarningPHIBurlington, Ocean4 hr
Jun 11, 1:16 AM EDTAreal Flood AdvisoryPHICamden, Gloucester, Salem8 hr
Jun 11, 2:15 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester, Ocean7 hr
Jun 11, 3:16 AM EDTAreal Flood AdvisoryPHICumberland, Salem8 hr
Jun 11, 3:54 AM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland, Gloucester7 hr
Jun 11, 8:28 AM EDTRiver Flood WarningPHIBurlington58 hr

Nearby

Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.